# SDR DALA2015012800753

- Difficulty date: January 27, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 34,910 hours, 18,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO WHITE EMERGENCY LIGHTS INOPERATIVE AT SEAT 2B, RECONNECTED WIRE.
